# SDR 2009F00099

- Difficulty date: October 19, 2009
- Submitted: October 21, 2009
- Operation: General aviation
- Make and model: Boeing 737
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 539CH1
- Part serial: 116005103642
- Condition: Deteriorated
- Location: Master
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TWO BATTERIES RECEIVED IN "NOT AIRWORTHINESS CONDITION" BUT CERTIFIED AS OVERHAULED.  PARTS BEEN DELIVERED WITH THE FOLLOWING FINDINGS:   BAD ISOLATION DUE TO OVERFLOW OF ELECTROLYTE, BLACK TRACES ON CELLS CONNECTIONS USUALLY COMING FROM AN ELECTRIC ARC WHICH IS CAUSED BY TOOLS OR OTHER METALLIC DEVICES.  ONE BATTERY CONNECTOR PIN ALSO SHOWING MARKS OF ELECTRIC ARCING, SALT FROM DRIED ELECTROLYTE ALL OVER THE BATTERY CELLS, AND TORQUE APPLIED ON CELLS CONNECTION NUTS IS INCORRECT.
